Topology of meromorphic germs and its applications



Downloads per month over past year

Luengo Velasco, Ignacio and Melle Hernández, Alejandro and Gusein-Zade, Sabir Medgidovich (2000) Topology of meromorphic germs and its applications. St. Petersburg Mathematical Journal, 11 (5). pp. 775-780. ISSN 1061-0022

Official URL:

Item Type:Article
Uncontrolled Keywords:Germs of meromorphic functions; Milnor fibre; Atypical values
Subjects:Sciences > Mathematics > Topology
ID Code:21328
Deposited On:10 May 2013 16:29
Last Modified:10 May 2013 16:29

Origin of downloads

Repository Staff Only: item control page